# SDR FDEA201505141513

- Difficulty date: May 14, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N771FD
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 763 hours, 28,339 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34404
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE LINE DAMAGE AT LAP SEAM 14R, BS 530 - 533.  COMPLIED WITH EA F-5330-T031688 A PT 1.  FUSELAGE, PLATES & SKINS SECTION 43, SCRIBE LINE LRTS INSPECTIONS, STRINGER 14R, BS 530.87 - BS 533.091, 2.21" LG.  MAJOR REPAIR CAT B.
